MathSciNet Relay Station
MathSciNet bibliographic data
MR1911513 35J60 (32J25 35B32 92D25)
Oruganti, Shobha; Shi, Junping; Shivaji, Ratnasingham Diffusive logistic equation with constant yield harvesting. I. Steady states. Trans. Amer. Math. Soc. 354 (2002), no. 9, 3601–3619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement